MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1145300-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported difficult to position and difficult to remove were unable to be confirmed as the returned devices were easily separated during testing.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending artery.A non-abbott guide wire was across the lesion.An attempt was made to advance the 3.0 x 18 mm xience alpine stent delivery system (sds) over the guide wire, outside the patient, when it became stuck.As the sds could not be removed from the guide wire both devices were removed together.A new guide wire and sds were used successfully to complete the procedure.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE OTW EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6896371
Report Number2024168-2017-07801
Device Sequence Number1443393
Product Code NIQ
UDI-Device Identifier08717648200076
UDI-Public08717648200076
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2018
Device Catalogue Number1145300-18
Device Lot Number5020341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1